# SDR DXTA2024072900020

- Difficulty date: July 26, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N593QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0145
- Aircraft time: 6,219 hours, 4,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CBS281
- Part serial: 1812M
- Condition: Inoperative
- Location: Seat3
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TOE KICK LIGHT UNDER SEAT 3 IS INOP.  EMERGENCY READING LIGHT ABOVE SEAT 3 IS INOP.  BOTH LIGHTS ARE ASSOCIATED WITH THE NUMBER TWO BATTERY PACK. GOT TO THE A/C AND POWERED ON AND ALLOWED A/C TO FULLY BOOT UP AS REQ WITH GPU POWER. APPLIED THE EMERGENCY LIGHTS TO ON AND VERIFIED THE EMERGENCY TOE KICK LIGHT UNDER SEAT 3, AND EMERGENCY READING LIGHT ABOVE SEAT 3 IS INOP. BOTH LIGHTS ARE ASSOCIATED WITH THE NUMBER TWO BATTERY PACK. C/W EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE IAW TC NO TC-FLT-33-1001 REV2/20OCT2022. T/S LED TO A FAILED #2 EMERGENCY LIGHTING BATTERY. REMOVED ASSOCIATED PANELS AND #3 PASS SEAT TO GAIN ACCESS TO THE #2 EMERGENCY LIGHT BATTERY. R&R #2 EMERGENCY LIGHTING BATTERY IAW CE 680A AMM 33-50-06.WITH ALL CONNECTORS IN PLACE, POWERED ON THE A/C WITH GPU AND CHARGED THE BATTERIES FOR AN HOUR. C/W WITH THE OPS. OPS CHECK GOOD WITH THE EMERGENCY TOE KICK LIGHT UNDER SEAT 3,AND EMERGENCY READING LIGHT ABOVE SEAT 3 WORKING AS REQ. REINSTALLED THE #3 PASS. SEAT IAW CEÂ·680A IMM 25-20-21, OPS CHECK OF THE SEAT GOOD. ALLOWED ANOTHER HOUR FOR THE BATTERY TO FULLY RECHARGE BACK UP,  POWERED OFF THE A/C AND RESET THE A/C BACK TO ORIGINAL CONFIG,
